# SDR KCSA081080

- Difficulty date: February 16, 2008
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BAY CENTER WING LOWER SKIN MATERIAL LOSS FOUND OUT OF LIMITS AT STA 1067, CENTER WING LBL 116 BETWEEN WING STRINGERS 17 AND 18 AREA MAPPED.
